# SDR UIEA2019072104798

- Difficulty date: July 21, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 96,926 hours, 18,601 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQUIPMENT OVERHEAT MSG AFTER TAKEOFF. ( PERFORMED THE SUPPLY FAN/ EXHAUST FAN SYSTEM TEST IAW AMM 21-58-00. OPS CHECK GOOD AT THIS TIME.  )
